Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 94, NWS Buffalo, NY

November 10, 2012

NWS Buffalo, NY issued this small craft advisory at Nov 10, 2012, 3:40 PM EST. It took effect at Nov 11, 2012, 3:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2012, 3:40 PM EST (20:40 UTC)
In effect from
Nov 11, 2012, 3:00 AM EST
Expired
Nov 11, 2012, 12:00 PM EST
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WHUS71 KBUF 102040
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EST SAT NOV 10 2012

LOZ045-110445-
/O.NEW.KBUF.SC.Y.0094.121111T0800Z-121111T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
340 PM EST SAT NOV 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON EST SUNDAY. 

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-110300-
/O.CON.KBUF.SC.Y.0093.000000T0000Z-121111T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
340 PM EST SAT NOV 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
640 
WHUS71 KBUF 110259
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
959 PM EST SAT NOV 10 2012

LOZ042-110400-
/O.EXP.KBUF.SC.Y.0093.000000T0000Z-121111T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
959 PM EST SAT NOV 10 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

$$

LOZ045-111100-
/O.CON.KBUF.SC.Y.0094.121111T0800Z-121111T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
959 PM EST SAT NOV 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON EST
SUNDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
714 
WHUS71 KBUF 110842
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 AM EST SUN NOV 11 2012

LOZ045-111645-
/O.CON.KBUF.SC.Y.0094.000000T0000Z-121111T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
342 AM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...SOUTH TO 20 KNOTS.

* WAVES...TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
484 
WHUS71 KBUF 111451
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 AM EST SUN NOV 11 2012

LOZ045-111700-
/O.CON.KBUF.SC.Y.0094.000000T0000Z-121111T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
951 AM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
686 
WHUS71 KBUF 111715
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1215 PM EST SUN NOV 11 2012

LOZ045-111815-
/O.EXP.KBUF.SC.Y.0094.000000T0000Z-121111T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1215 PM EST SUN NOV 11 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS AFTERNOON.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 3:29 PM EST, 11 minutes earlier.

Area forecast discussion, Nov 10, 3:29 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
329 PM EST SAT NOV 10 2012

.SYNOPSIS...
A WARM FRONT WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION TONIGHT
WITH CLOUDS AND A SMALL CHANCE OF A FEW PASSING SHOWERS. THE WARM
FRONT WILL USHER IN A MUCH WARMER AIRMASS WITH NEAR RECORD HIGH
TEMPERATURES ON SUNDAY. ABOVE AVERAGE WARMTH WILL LAST THROUGH MOST
OF MONDAY BEFORE A STRONG COLD FRONT CROSSES THE REGION LATE IN THE
DAY WITH A PERIOD OF SHOWERS AND MAYBE EVEN A THUNDERSTORM. THIS
WILL BRING TEMPERATURES BACK BELOW AVERAGE FOR A FEW DAYS DURING THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
20Z SURFACE ANALYSIS SHOWS A WARM FRONT EXTENDING FROM CENTRAL LOWER
MICHIGAN TO NEAR LONG POINT AND THE SOUTHWEST CORNER OF NEW YORK.
RADAR IMAGERY IS DEVOID OF ANY RAIN ALONG OUR PORTION OF THE WARM
FRONT AT 20Z...WITH UPSTREAM RADARS SHOWING ORGANIZED SHOWERS OVER
LAKE HURON AND ALSO ENTERING FAR SOUTHERN LOWER MICHIGAN. THROUGH
EARLY TO MID EVENING EXPECT IT TO REMAIN DRY EVERYWHERE WITH A GOOD
AMOUNT OF CLOUD COVER. THE TWO EXCEPTIONS TO THIS WILL BE PORTIONS
OF THE WESTERN SOUTHERN TIER AND A FEW SPOTS EAST OF LAKE ONTARIO
WHICH WILL SEE SOME SUNSHINE THROUGH SUNSET.

OVERNIGHT THE WARM FRONT WILL CONTINUE TO LIFT SLOWLY NORTHEAST
ACROSS THE REGION. BOTH THE GFS AND NAM SHOW SOME INCREASE IN LOW
LEVEL FLOW ACROSS THE WARM FRONT BY LATE EVENING...WHICH WILL
INCREASE CONVERGENCE AND ISENTROPIC UPGLIDE. THIS MAY BE ENOUGH TO
TOUCH OFF A FEW WIDELY SCATTERED SHOWERS BY LATE EVENING ACROSS
WESTERN NY...PUSHING NORTHEAST ACROSS THE AREA OVERNIGHT. IF THESE
SHOWERS DO MATERIALIZE...EXPECT COVERAGE TO REMAIN SPARSE SO HAVE
KEPT POPS IN THE LOW CHANCE RANGE OVERNIGHT.

THERE WILL STILL BE A GOOD AMOUNT OF CLOUD COVER FOR MOST OF THE
REGION TONIGHT...WITH SOME CLEARING AGAIN LATE ACROSS THE WESTERN
SOUTHERN TIER. EXPECT LOW TEMPS TO BE REACHED IN THE MIDDLE OF THE
NIGHT NEAR 06Z...GENERALLY IN THE MID 40S ON THE LAKE PLAIN AND
UPPER 30S TO LOWER 40S IN THE COOLER SOUTHERN TIER VALLEYS AND EAST
OF LAKE ONTARIO. LATE TONIGHT TEMPS WILL BEGIN TO RISE AS SOUTHERLY
FLOW INCREASES IN THE WAKE OF THE SURFACE WARM FRONT.

ON SUNDAY THE WARM FRONT WILL ACCELERATE NORTHEAST AND AWAY FROM THE
AREA. ANY WIDELY SCATTERED SHOWERS ACROSS THE NORTH COUNTRY WILL END
BY MID MORNING...LEAVING INCREASING AMOUNTS OF SUNSHINE FOR THE REST
OF THE AREA ONCE SOME MID LEVEL MOISTURE MOVES AWAY. 850MB TEMPS
SOAR TO AROUND +12C...AND COMBINED WITH DOWNSLOPE FLOW WILL LIKELY
BRING TEMPS INTO THE LOWER 70S ON THE LAKE PLAINS FROM THE LAKE ERIE
SHORE TO THE NIAGARA FRONTIER EAST TO ROCHESTER. ELSEWHERE EXPECT
MID TO UPPER 60S WITHOUT THE BENEFIT OF DOWNSLOPE COMPRESSIONAL
WARMING. THE RECORDS FOR SUNDAY ARE 68 IN BUFFALO LAST REACHED IN
1964 AND 73 IN ROCHESTER SET IN 1909. THE BUFFALO RECORD SHOULD BE
WITHIN EASY REACH. THE ROCHESTER RECORD WILL BE A LITTLE MORE
DIFFICULT BUT STILL POSSIBLE.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
EARLY SUNDAY NIGHT...THE UPPER RIDGE AXIS WILL BE ACROSS EASTERN NEW
ENGLAND WITH A DEEPENING SURFACE LOW AND COLD FRONT FROM WESTERN
ONTARIO PROVINCE TO THE WESTERN GREAT LAKES AND SOUTHWARD ALONG THE
MISSISSIPPI VALLEY. OUR REGION SHOULD STILL BE BASKING IN THE
RELATIVE WARMTH OF THE HIGHER TEMPERATURES FROM SUNDAY...STARTING
THE EVENING IN THE 60S WITH CLEAR TO PARTLY CLOUDY SKIES ALLOWING
RADIATIONAL COOLING TO LOW TEMPS IN THE LOWER 50S ACROSS THE LAKE
PLAINS AND MID TO UPPER 40S ACROSS THE TUG HILL AND SOUTHERN TIER
HIGHLANDS. A VEIL OF HIGH CLOUDS MAY SPREAD ACROSS THE REGION IN
ADVANCE OF THE COLD FRONT POISED TO CROSS THE REGION ON MONDAY.

WITH A CONTINUED INFLUX OF WARM AIR AHEAD OF THE APPROACHING COLD
FRONT...EXPECT TEMPS TO CLIMB TO WELL ABOVE NORMAL ON MONDAY WITH
EARLY AFTERNOON HIGH TEMPS IN THE LOWER TO MID 60S. THICKENING
CLOUDS AHEAD OF THE FRONT WILL HALT THE WARMING DURING THE AFTERNOON
BUT SHOULD NOT PRESENT MUCH OF A COOLING EITHER. THE FRONT WILL
CROSS THE AREA LATER IN THE DAY...GFS IS ALIGNED WITH ECMWF AND SREF
WITH FROPA IN WEST BETWEEN 21Z AND 00Z TUESDAY...THE ACROSS THE REST
OF THE FORECAST AREA THROUGH 03Z. FORECAST PROFILES SHOW A STEEP
LAPSE RATE IN THE COLD AIR...OVERLAIN BY A NEARLY ISOTHERMAL
LAYER...COOLING UNIFORMLY WITH INFLUX OF THE POSTFRONTAL AIRMASS.
ALSO EXPECT A WELL DEFINED MID LEVEL DRY SLOT FOLLOWING THE FRONT.
NAM12 AND GFS DEPICT A NARROW BAND OF STRONG VERTICAL MOTION ALONG
THE FRONT JUST AHEAD OF THE DRY SLOT. WILL ADD A CHANCE OF
THUNDERSTORMS ALONG THE FRONT...AIDED BY THE REGION OF STRONG
LIFT/850MB JET/AND STORM SCALE INSTABILITY FROM EVAPORATIVELY COOLED
ENTRAINMENT...THEN FOLLOWED BY LOCALLY MODERATE TO HEAVY RAIN
SHOWERS BEHIND THE FRONT.

MUCH COLDER AIR FOLLOWING THE FRONT WILL BRING ABOUT THE CHANCE OF
LAKE EFFECT SNOW TO THE EAST OF THE LAKES....GENERALLY LATE MONDAY
NIGHT THROUGH A GOOD PART OF TUESDAY. 850MB TEMPS FALL TO NEAR -8C
BY THE END OF TUESDAY...BUT THE SURFACE RIDGE AXIS AND AND UPPER
TROUGH AXIS CROSS THE EASTERN LAKES AND SHOULD SUPPRESS THE WANING
LAKE EFFECT SNOW SHOWERS. TEMPS ON MONDAY NIGHT WILL BE FALLING TO
LOWS IN THE LOWER TO MID 30S IN THE WEST AND THE MID TO UPPER 30S IN
THE CENTRAL AND NORTHERN PORTIONS OF THE STATE. TEMPS REMAIN THE
LOWER TO MID 30S WEST OF THE FINGER LAKES AND CONTINUE TO FALL TO
THE LOW TO MID 30S ACROSS THE REST OF THE FORECAST AREA.

THERE MAY BE A FEW LAKE SNOW SHOWERS EAST OF LAKE ONTARIO TUESDAY
EVENING...THEN EXPECT PARTLY CLOUDY SKIES AND LOW TEMPS IN THE MID
20S TO LOW 30S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
FROM WEDNESDAY ONWARD...SURFACE HIGH PRESSURE OVERLAIN BY A ZONAL
FLOW ALOFT WILL BRING A PERIOD OF BENIGN AND DRY WEATHER WITH A
SLIGHT WARMING TREND. OVERNIGHT LOW TEMPS WILL BE IN THE MID 20S TO
LOW 30S WEDNESDAY NIGHT WITH UPPER 20S INLAND TO MID 30S ALONG THE
LAKE PLAINS EACH FOLLOWING NIGHT. HIGHS ON WEDNESDAY AND THURSDAY
WILL BE IN THE LOWER TO MID 40S CLIMBING A BIT TO THE UPPER 40S TO
LOW 50S ON FRIDAY AND SATURDAY.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
A WARM FRONT WILL CONTINUE TO LIFT SLOWLY NORTHEAST ACROSS THE
REGION THIS AFTERNOON THROUGH TONIGHT. THIS WILL CONTINUE TO BRING
MAINLY VFR CLOUD COVER WITH A FEW WIDELY SCATTERED LIGHT SHOWERS
DEVELOPING THIS EVENING AND LIFTING NORTHEAST ACROSS THE AREA. THE
RAIN SHOULD BE LIGHT ENOUGH TO KEEP VSBY VFR IN MOST LOCATIONS.

ON SUNDAY THE WARM FRONT WILL LIFT NORTH OF THE REGION WITH A RETURN
TO MORE SUNSHINE AND A CONTINUATION OF VFR CONDITIONS AFTER MID
LEVEL CLOUDS CLEAR OUT BY MIDDAY.

OUTLOOK...
MONDAY...VFR MOST OF THE DAY...THEN MVFR WITH SHOWERS LATE MONDAY
AFTERNOON AND MONDAY NIGHT.
TUESDAY...VFR EXCEPT MVFR IN LIGHT SNOW SHOWERS EAST OF THE LAKES.
WEDNESDAY AND THURSDAY...VFR.

&&

.MARINE...
MODERATE EASTERLY WINDS WILL CONTINUE TO PRODUCE SMALL CRAFT
ADVISORY CONDITIONS ON THE WEST HALF OF LAKE ONTARIO THROUGH THIS
EVENING. WINDS WILL THEN VEER TO THE SOUTHEAST AND SOUTH OVERNIGHT
WITH THE PASSAGE OF A WARM FRONT. SOUTHERLY WINDS WILL INCREASE
ENOUGH TO PRODUCE MARGINAL SMALL CRAFT ADVISORY CONDITIONS AT THE
NORTHEAST END OF THE LAKE NEAR CAPE VINCENT LATE TONIGHT THROUGH
SUNDAY MORNING.

WINDS WILL DIMINISH TEMPORARILY SATURDAY EVENING BEFORE INCREASING
AGAIN OVERNIGHT OUT OF THE SOUTH...WITH MODERATE SOUTHERLIES LASTING
THROUGH MONDAY. THIS WILL PRODUCE MORE SMALL CRAFT ADVISORY
CONDITIONS ON THE LOWER LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LOZ042.
         SMALL CRAFT ADVISORY FROM 3 AM TO NOON EST SUNDAY FOR
         LOZ045.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
Hazardous weather outlook, Nov 10, 5:01 AM EST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
501 AM EST SAT NOV 10 2012

NYZ001>008-010>014-019>021-085-111015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
501 AM EST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-111015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
501 AM EST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 1:25 PM ESTSmall Craft AdvisoryBUF9 hr

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.